# SDR AALA20030089

- Difficulty date: January 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AUS-ORD DURING CRUISE, WAS UNABLE TO BURN FUEL OUT OF CENTER TANK.  RAN APPROPRIATE CHECKLIST TO NO AVAIL.  AIR INTERRUPTED AND LANDED DFW WITHOUT INCIDENT.  REPLACED CENTER AFT FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
